# SDR SWAA2022021500453

- Difficulty date: June 27, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 147A5620U3
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TENSION STRAP; UPPER SURFACE; B.S. 1016-1026; L.B.L. 3. / REMOVED AND REPLACED STRAP PN 147A5620U3 IAW SRM 51-40-02 AND DWG 174A5600 88324U 03JUL18
